# SDR SWIA202501130000

- Difficulty date: November 13, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Flange
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L/H AILERON, FOUND UPPER FLANGE CHAFED. TRANS#29145960     (C-CHECK RO 1/13/2025)    REMOVED L/H AILERON'S OLD UPPER SKIN SHROUD PN# CC670-13052-3 AND INSTALLED NEW L/H AILERON UPPER SKIN SHROUD PN# CC670-13052-3 IAW CRJ200 SRM 51-42-21-00, CRJ200 SRM 51-42-06-00, CRJ200 SRM 51-42-22-00, & DWG NO CC670-13000 REV -D. COMPLIED WITH TASK CARD 51-900-1003-SKY.
